# SDR DALA2024061606111

- Difficulty date: June 14, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FROM STA 218 COORDINATE X=55 PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00695: CORROSION LEVEL 2. WEB FROM STA 218 COORDINATE X=55 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0394095)
